# SDR CALA2020123001412

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 83,168 hours, 32,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5227902620451
- Condition: Cracked
- Location: Lt Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD OVER WING HATCH FOUND CRACK AT THE OUTER SKIN 1" AFT OF THE LT LOAD PROFIL TOP AND BOTTOM OF THE NR 2 HORIZONATL BEAM -AD RELATED-A3NB-52-4-6031, PER HAECO LCQ N/R 9290338/32338 GENERATED BY V914670.  REMOVED AND REPLACED FWD AND AFT ANGLE SEGMENT AT LT FWD OVERWING HATCH, IAW A320 SRM 51-72-11-911-001 PARA 2(D).  REMOVED DOT KF 13.
